# SDR ASAA0590098

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12511
- Condition: Misdrilled
- Location: Fs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FRAME HAS DOUBLE DRILLED HOLES AT BS 727.  REPAIRED IAW SRM 51-70-11.  (M)
